# SDR SWAA2015091043702

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 53,597 hours, 31,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042P
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EXIT SIGN INOPERATIVE.  RE-CONNECTED CONNECTOR IAW WDM.
